Doliprane orodoz 500mg - 12 orodispersibles tablets SANOFI

3400935212023
Doliprane orodoz 500mg is indicated in case of pain and / or fever such as headache, flu, dental pain, body aches painful rules.
Medicine not subject to a medical prescription. Reserved for adults and children from 27 kg (evening to about 8 years old).
Capacity
€2.55

  • Secure payment. Secure payment.
  • Shipment within 24h. 
Delivery in 48 hours worked for France from 3.10€.
Delivery from 72 hours worked for Europe from 7.95€.
Delivery from D+5  for Switzerland, United-Sates and Australia from 9€. Shipment within 24h. Delivery in 48 hours worked for France from 3.10€. Delivery from 72 hours worked for Europe from 7.95€. Delivery from D+5 for Switzerland, United-Sates and Australia from 9€.
  • Customer service: our qualified pharmacists are at your disposal :
- by phone +335 6164 5005 : on monday from 1pm to 7 pm and from tuesday to saturday from 9am to 7pm (Paris local time)
- by email : pharmacielagarde@resopharma.fr Customer service: our qualified pharmacists are at your disposal : - by phone +335 6164 5005 : on monday from 1pm to 7 pm and from tuesday to saturday from 9am to 7pm (Paris local time) - by email : pharmacielagarde@resopharma.fr

Doliprane orodoz 500 mg is an analgesic (relieves pain) and an antipyretic (lowers fever).

The active substance of Doliprane orodoz 500mg is paracetamol. It is used to treat pain and / or fever, for example in case of headaches, flu, dental pain, body aches, painful periods.

Method and route of administration :
Oral way. Let the tablet of Doliprane orodoz 500mg melt in your mouth without chewing. If necessary, drink a glass of water after taking the tablet to disperse a tablet in half a glass of water while shaking, drink immediately afterwards. The tablet is contraindicated in children under 6 years because it can swallow and choke. Use another form.

Dosage :
For children under 27 kg, there are other presentations of paracetamol.

  • Child from 27 to 50 kg: the dose of paracetamol depends on its weight.
  • Child over 50 kg adult: 1 to 2 tablets per dose (500mg to 1g paracetamol). do not exceed 3 g of paracetamol per day, ie 6 tablets per day without medical screws. In case of more intense pain, and only after consulting your doctor or pharmacist, the dose can be increased up to 4 g per day.

Be sure to respect the time between 2 shots.

Warning :
Doliprane orodoz 500mg is a medicine containing paracetamol. Do not combine with other medicines that contain it so as not to exceed the maximum total daily dose of paracetamol.

Read the instructions for use: Notice.

Specific precautionary measures :
Store at a temperature not exceeding 25 ° C.
Keep out of the reach and sight of children.

Ingredients :
Paracetamol 500mg for an orodispersible tablet.
Exipients with known effect :
Aspartame (source of phenylalanine) (E951), sorbitol (E420).

Authorized drug N °: 3400935212023

3400935212023

Specific References

EAN13
3400935212023

You might also like